# SDR AWXA200700382

- Difficulty date: February 25, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - INTERCOSTAL ATTACH ANGLE HAS PIECE BUSTED OUT, BS 500D + 4", BL 0, WL 207.  REPLACED INTERCOSTAL ATTACH ANGLE, BS 500D + 4", BL 0, WL 207 IAW B737-300 SRM 51-40-02.
